# SDR SWAA2013110421836

- Difficulty date: October 13, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,721 hours, 61,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6555878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER CORNER CUTOUT CRACKED BETWEEN BS 294.5 TO BS 294.5+ 10, BETWEEN STRINGER 7R TO STRINGER 8R.  R & R REVEAL IAW SRM & DRAWING.
